skip to main content

This content will become publicly available on January 1, 2024

Title: A high-order multiscale discontinuous Galerkin method for two-dimensional Schrödinger equation in quantum transport
Authors:
;
Award ID(s):
1818998
Publication Date:
NSF-PAR ID:
10376489
Journal Name:
Journal of Computational and Applied Mathematics
Volume:
418
Issue:
C
Page Range or eLocation-ID:
114701
ISSN:
0377-0427
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found